# SDR AALA202101269020

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 19,828 hours, 9,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100 Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT GALLEY CALLED DURING DESCENT FOR FINAL AT ABOUT 10000- 6000 FEET.  STRONG ODOR OF BURNING RUBBER IN AFT.  TURNED OFF RIGHT PACK, ODOR DISSIPATED.  FOUND FORWARD CARGO AFT ACTUATOR LEAKING INTO THE INLET RIGHT PACK.  REPLACED FORWARD CARGO DOOR AFT ACTUATOR (AALA202101269009), IAW AMM 52-36-18 AND HEAP FILTER (AALA202101269020) IAW AMM 21-21-41.
